Central European Journal of Mathematics

, Volume 1, Issue 3, pp 292–314

Almost periodic solutions of neutral impulsive systems with periodic time-dependent perturbed delays

  • Valéry Covachev
  • Zlatinka Covacheva
  • Haydar Akça
  • Eada Ahmed Al-Zahrani

DOI: 10.2478/BF02475211

Cite this article as:
Covachev, V., Covacheva, Z., Akça, H. et al. centr.eur.j.math. (2003) 1: 292. doi:10.2478/BF02475211


A neutral impulsive system with a small delay of the argument of the derivative and another delay which differs from a constant by a periodic perturbation of a small amplitude is considered. If the corresponding system with constant delay has an isolated ω-periodic solution and the period of the delay is not rationally dependent on ω, then under a nondegeneracy assumption it is proved that in any sufficiently small neighbourhood of this orbit the perturbed system has a unique almost periodic solution.


neutral impulsive system almost periodic solution 

MSC (1991)

34A37 34K10 

Copyright information

© Central European Science Journals 2003

Authors and Affiliations

  • Valéry Covachev
    • 1
  • Zlatinka Covacheva
    • 2
  • Haydar Akça
    • 3
  • Eada Ahmed Al-Zahrani
    • 4
  1. 1.Institute of MathematicsBulgarian Academy of SciencesSofiaBulgaria
  2. 2.Higher College of Telecommunications and PostSofiaBulgaria
  3. 3.Department of MathematicsKing Fahd University of Petroleum and MineralsDhahranSaudi Arabia
  4. 4.Department of MathematicsSciences College for GirlsDammamSaudi Arabia

Personalised recommendations